Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Heartburn And Aids

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum,
Ask the Experts

hep c hiv

hi.i have been successfully treated for hep c.but have cirrhosis now and i am suffering terribly with stomach problems .I asked the doc/registra could i have hiv/aids he said he doubts it as it would show in my LFT results.and dont worry about it,...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...obtaining an ultrasound if you are at risk for fatty liver (obesity, diabetes, high lipids)....Your symptoms do not suggest HIV infection specifically to me. If you have never been tested, the CDC does recommend HIV testing for all patients as... Read more »

Heartburn

Hi Dr. Henry....I have read your article regarding this matter however, I do have one concern. My current cocktail consists of Viread, Videx(@250mg) and Isentress. I occasionally get very severe heartburn even though I try to avoid the "trigger"...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Though heartburn can be linked to pancreatitis often due to other condition (including s such as use of certain irritating drugs (ie aspirin or Read more »

Massive heartburn

I am 32 year old male HIV positive for 7 years and have persistent and sometimes severe heartburn. I find that when it occurs there is a burning in my oesophagus as well as pain around my general heart area and dizziness and lightheadedness. I am...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...cause of heartburn and treatable). Strong anti-acid drugs such as H2-blcokers or proton pump inhibitors can be used with your HIV regimen. Although one of your current HIV meds could be contributing (such as the tenofovir in the Truvada) I am... Read more »

Severe Nausea and Heartburn

I have been on Kaltra and Combivir for 30 days. I was diagnosed with AIDS 5 weeks ago. CD4 140; VL 137,000.I am nauseous all day and have heartburn when lying down. Is there anything I can do to ease these side effects?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...other specific problem that needs to be diagnosed and treated. If the GI complaints persist and are likely due to one of your HIV drugs after several months then I would consider switching to a drug that you might tolerate better. KH Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
Connect With Others

chances of 12 weeks negative turning into positive

Posted by kitten1970, 4 Replies
...on the book. I am currently under anxiety medication to control my panic attacks and anxiety. My GP said not to worry about HIV since my 12 weeks resuts are very reassuring. Why do I continue to experience all these symptoms all the way to 41/2... Read more »

ARS or not?

Posted by Anonymous, 2 Replies
Do the following symptoms, occuring within 10 hours of the possible exposure, sound reminiscent of ARS: 1) light skin itching, 2) lound stomach (as in, u know, bowel noises!) 3) sleepiness. Please help. Read more »

If you think you have ARS symptoms...Click Here

Posted by Anonymous, 2 Replies
... * asthma or shortness of breath * chest pain * sweaty palms or hands * cold hands or feet * skin problems (hives, eczema, psoriasis, tics, itching) * periodontal disease, jaw pain * reproductive problems * immune... Read more »

so what is it?

Posted by une_fille, 2 Replies
...question. i just read in one of "notanonymous"'s posts that his symptoms included acid reflux. is acid reflux connected to hiv? i tested neg at 90 days after unprotected vaginal sex (i am a female, so i am SO at risk), but i have had... Read more »